# SDR CALA2015022093163

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 43,018 hours, 17,817 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LIGHT MSG WHEN PERFORMING EMER LIGHT TEST.  REPLACED BATTERY SUPPLY IAW AMM 33-51-00.  OPERATIONS CHECKED OK.
